IJPAM: Volume 92, No. 5 (2014)
OF BAZILEVIC TYPE INVOLVING LINEAR
AND SALAGEAN OPERATOR
Department of Pure and Applied Mathematics
Ladoke Akintola University of Technology
Ogbomoso, P. M. B. 4000, Ogbomoso, NIGERIA
Department of Mathematics
Plateaau State University
Bokkos, Plateau State
Abstract. In this present work, the authors introduce two subclasses of biunivalent functions using linear and Salagean operator and the coefficient estimates is obtained for and for these subclasses of functions.
Received: November 8, 2013
AMS Subject Classification: 30C45
Key Words and Phrases: analytic functions, univalent functions, biunivalent functions, bi-starlike functions, bi-convex function
Download paper from here.
DOI: 10.12732/ijpam.v92i5.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 645 - 656
This work is licensed under the Creative Commons Attribution International License (CC BY).